Previous |  Up |  Next


Title: Characterizations of some monotonicity properties of a lattice norm in Musielak-Orlicz spaces (English)
Author: Kurc, W.
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 30
Issue: 2
Year: 1989
Pages: 91-94
Category: math
MSC: 46B42
MSC: 46E30
idZBL: Zbl 0714.46027
idMR: MR1046452
Date available: 2012-10-05T22:21:33Z
Last updated: 2012-10-06
Stable URL:


Files Size Format View
ActaCarolinae_030-1989-2_14.pdf 290.9Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo